# SDR RAIA960229

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BRL - FLT NR 7051 - CAPTAINS AIRSPEED INDICATOR STUCK AT 90 KNOTS ON TAKEOFF.  AIRCRAFT RELEASED FOR FERRY FLIGHT TO STL.  CREW REPORTED PROPER OPERATION OF SYSTEM DURING FERRY FLIGHT.  MAINTENANCE PERFORMED OPERATION CHECK, NO DEFECTS NOTED.  (M)
